# SDR DXTA2023090594580

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 8,950 hours, 5,163 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 30344273
- Part serial: 1416259901631
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: L
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

R ENGINE FLAMEOUT AMBER CAS: CLIMBING THRU 15000 FT, AMBER FADEC FAIL ILLUMINATED. AIRCRACT YAWED,, BUT NO REPEATED YAWING. RIGHT ENGINE ROLLED BACK TO APPROXIMATELY 30% AND STAYED THERE, WOULD NOT RESPOND. WE DECLARED AN EMERGENCY, AND PROCEEDED WITH RT ENGINE SHUTDOWN CHECKLIST. RETURNED TO KIAD.  REPLACED W-5 HARNESS ON #2 ENGINE. SWAPPED CVG ACTUATORS BETWEEN #1 AND #2 ENGINES FOR TROUBLESHOOTING. REPOSITIONED ECU A'S BETWEEN #1 AND #2 ENGINES. INITIALIZED ECU'S RAN EACH ENGINE AT POWER FOR 3 MINUTES. OPS CHECK GOOD AT THIS TIME. NOTE: ADD ONE ENGINE CYCLE TO BOTH ENQINES.
